MAUDE Adverse Event Report: CERNER CORPORATION CERNER SKYVUE; SOFTWARE

CERNER CORPORATION CERNER SKYVUE; SOFTWARE
Model Number CERNER SKYVUE 4.9.2 THROUGH 4.9.3
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
This report documents information related to an issue identified with functionality included in cerner's millennium skyvue®.The issue affects users that have the annotation tracking preference turned on and utilize skyvue for multiplanar reconstruction (mpr) to visualize medical images.If an mpr fails to save while the user clears the patient data, the previous patient studies may be displayed when a new patient is selected for interpretation.When this occurs, the medical record number and images for each patient are correctly displayed on each image.Patient care could be adversely affected if clinicians review an incorrect patient study and clinical decisions are made based on incorrect information.Patient care could be delayed as clinicians must exit the application and log back in to retrieve the correct study.Cerner has not received communication on any adverse patient events as a result of this issue.
 
Additional Manufacturer Narrative
Cerner distributed a flash notification on december 14, 2022 to all potentially impacted client sites.The software notification includes a description of the issue, and a software modification is being developed to address the issue for all sites that could be potentially impacted.Cerner corporation will provide a follow-up report when the software modification is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Cerner distributed a flash notification on (b)(6) 2023 to all potentially impacted client sites.The software notification includes a description of the issue, and a software modification is being developed to address the issue for all sites that could be potentially impacted.Cerner corporation considers this issue to be resolved and no further narrative is required for follow-up.Cerner distributed a flash notification on (b)(6) 2022 to all potentially impacted client sites.The software notification includes a description of the issue, and a software modification is being developed to address the issue for all sites that could be potentially impacted.Cerner corporation will provide a follow-up report when the software modification is available.

Brand Name
CERNER SKYVUE
Common Device Name
SOFTWARE
Manufacturer (Section D)
CERNER CORPORATION
8779 hillcrest road
kansas city MO 64138
Manufacturer (Section G)
CERNER CORPORATION
8779 hillcrest road
kansas city MO 64138
Manufacturer Contact
jeff mauzey
8779 hillcrest road
kansas city, MO 64138
8162011368
MDR Report Key15987622
Report Number1931259-2022-00011
Device Sequence Number17664648
Product Code LLZ
UDI-Device Identifier00853023006074
UDI-Public(01)00853023006074(10)SV4.9.2,(01)00853023006074(10)SV4.9.3
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K070394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCERNER SKYVUE 4.9.2 THROUGH 4.9.3
Device Catalogue Number10001100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown